A steady-state model for the spread of HIV among drug users

No Thumbnail Available
Authors
Haynatzki, G. R.
Gani, J. M.
Rachev, S. T.
Issue Date
2000
Type
Journal Article
Language
Keywords
Research Projects
Organizational Units
Journal Issue
Alternative Title
Abstract
Description
Citation
Haynatzki, GR; Gani, JM; Rachev, ST. A steady-state model for the spread of HIV among drug users. Mathematical and Computer Modelling. 2000, JUL. 32(1-2):181-195.
Publisher
License
Journal
Volume
Issue
PubMed ID
DOI
ISSN
0895-7177
0895-7177
EISSN